# SDR QXEA200501220

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 8,909 hours, 6,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - ON FLIGHT 2457, AFTER STARTING FUEL BOOST PUMP TEST, A STRONG SMELL OF JET A WAS NOTICED IN THE BACK OF THE AIRCRAFT.  INSPECTED AFT EQUIPMENT BAY AND FOUND A STRONG ODOR OF JET FUEL, BUT NO NOTICEABLE LEAKS.  MAINTENANCE INSPECTED THE APU AND FUEL LINES IN THE AFT EQUIPMENT AREA WITH NO DEFECTS NOTED.  RAN BOTH ENGINES, NO SMELLS OR LEAKS NOTED.  WITH BOOST PUMPS BOTH ON AND OFF NO SMELL OR LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
